arrow
Volume 28, Issue 1
Note on the Paper "An Negative Answer to a Conjecture on the Self-Similar Sets Satisfying the Open Set Condition"

Shaoyuan Xu & Wangbin Xu

Anal. Theory Appl., 28 (2012), pp. 49-57.

Published online: 2012-03

Export citation
  • Abstract

In this paper, we present a more simple and much shorter proof for the main result in the paper “An negative answer to a conjecture on the self-similar sets satisfying the open set condition”, which was published in the journal Analysis in Theory and Applications in 2009.

  • Keywords

Self-similar set, best covering, natural covering, Hausdorff measure and Hausdorff dimension.

  • AMS Subject Headings

28A78, 28A80

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-28-49, author = {Shaoyuan Xu , and Xu , Wangbin}, title = {Note on the Paper "An Negative Answer to a Conjecture on the Self-Similar Sets Satisfying the Open Set Condition"}, journal = {Analysis in Theory and Applications}, year = {2012}, volume = {28}, number = {1}, pages = {49--57}, abstract = {

In this paper, we present a more simple and much shorter proof for the main result in the paper “An negative answer to a conjecture on the self-similar sets satisfying the open set condition”, which was published in the journal Analysis in Theory and Applications in 2009.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2012.v28.n1.6}, url = {http://global-sci.org/intro/article_detail/ata/4540.html} }
TY - JOUR T1 - Note on the Paper "An Negative Answer to a Conjecture on the Self-Similar Sets Satisfying the Open Set Condition" AU - Shaoyuan Xu , AU - Xu , Wangbin JO - Analysis in Theory and Applications VL - 1 SP - 49 EP - 57 PY - 2012 DA - 2012/03 SN - 28 DO - http://doi.org/10.4208/ata.2012.v28.n1.6 UR - https://global-sci.org/intro/article_detail/ata/4540.html KW - Self-similar set, best covering, natural covering, Hausdorff measure and Hausdorff dimension. AB -

In this paper, we present a more simple and much shorter proof for the main result in the paper “An negative answer to a conjecture on the self-similar sets satisfying the open set condition”, which was published in the journal Analysis in Theory and Applications in 2009.

Shaoyuan Xu & Wangbin Xu. (1970). Note on the Paper "An Negative Answer to a Conjecture on the Self-Similar Sets Satisfying the Open Set Condition". Analysis in Theory and Applications. 28 (1). 49-57. doi:10.4208/ata.2012.v28.n1.6
Copy to clipboard
The citation has been copied to your clipboard